By Web Staff
Click here for updates on this story
KANSAS CITY, Missouri (KCTV) — The Kansas City, Kansas Police Department is warning its community about the dangers of fentanyl after a recent discovery.
Police said a recent search warrant resulted in seizing “approximately 6,000 counterfeit prescription pills containing the deadly drug, fentanyl along with eight firearms and other drugs.”
A release stated the pills were made like those one might buy at a pharmacy, but they could contain lethal amounts of fentanyl.
“So far in 2022, there have been 61 overdoses and 11 overdose deaths in Kansas City, Kansas alone,” the department stated. “This is serious business.”
Officers issued the following warning signs for when someone might be suffering from an overdose:
– A person’s lips immediately turning blue – Gurgling sounds with breathing – Stiffening of the body or seizure-like activity – Foaming at the mouth – Confusion or strange behavior before the person loses consciousness
If you are with someone who exhibits these symptoms after ingesting or snorting a drug, call 911 IMMEDIATELY. There is no time to waste. Once symptoms appear, death can occur within a few short minutes unless the life-saving antidote, Naloxone (NARCAN®) is administered…
As we work to stop the flow of these drugs, we ask the community to report suspicious activity in your neighborhoods that could be related to illegal drug activity by calling the KCKPD Narcotics 24-hour Hotline at 913-573-6287. You will be instructed on the information to leave and you may remain anonymous.
Please note: This content carries a strict local market embargo. If you share the same market as the contributor of this article, you may not use it on any platform.